# SDR DALA2021052702926

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N515DN
- Make and model: Airbus A350-941
- Aircraft serial: 0404
- Aircraft time: 2,318 hours, 247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frm 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3515 FRAME 27 AFT SIDE FWD CARGO DOOR. A CHIP IS MISSING FROM THE UPPER FWD FREE FLANGE APPROX .200 X .400 .013 DEEP. CORRECTIVE ACTION: PERFORMED THE DVI INSPECTION OF AREA PHASE 1 AND PHASE 2. C/W STRINGER TO SKIN DISBOND AS REQ BY AMM A350-A-05-5. C/W ERA 591792-14 REV ORIG. SECTION 4. PERMANENT REPAIR 1. (5024304)
